Your search returned 300 results. Subscribe to this search

|
1. Annal of Mathematical Statistics : Vol. 7 , 1936 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Michigan Institute of Mathematical Statistics 1936Availability: Copies available for loan: IASRI Library [WIL] (2).

2. Annals of Applied Probability : Vol. 1 (1-4), 1991 [Bound Journal]

by Steele, J.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1991Availability: Copies available for loan: IASRI Library [STE] (1).

3. Annals of Applied Probability : Vol. 2 (1-4), 1992 [Bound Journal]

by Steele, J.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1992Availability: Copies available for loan: IASRI Library [STE] (1).

4. Annals of Mathematical Statistics : Vol. 30 (1-2), 1959 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: MaryLand Institute of Mathematical Statistics 1959Availability: Copies available for loan: IASRI Library [WII] (1).

5. Annals of Mathematical Statistics : Vol. 35 , 1964 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1964Availability: Copies available for loan: IASRI Library [CAR] (1). Copies available for reference: IASRI Library [CAR] (1 ).

6. Annals of Mathematical Statistics : Vol. 6 , 1935 [Bound Journal]

Type: book Book Publisher: Michigan Institute of Mathematical Statistics 1935Availability: Copies available for loan: IASRI Library [CAR] (1).

7. Annals of Mathematical Statistics : Vol. 8 , 1937 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Michigan Institute of Mathematical Statistics 1937Availability: Copies available for loan: IASRI Library [CAR] (1).

8. Annals of Mathematical Statistics : Vol. 8 , 1937 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Michigan Institute of Mathematical Statistics 1937Availability: Copies available for loan: IASRI Library [CAR] (1).

9. Annals of Mathematical Statistics : Vol. 9 , 1938 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1938Availability: Copies available for loan: IASRI Library [WIL] (2).

10. Annals of Mathematical Statistics : Vol. 10 , 1939 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1939Availability: Copies available for loan: IASRI Library [WIL] (1).

11. Annals of Mathematical Statistics : Vol. 10 , 1939 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1939Availability: Copies available for loan: IASRI Library [WIL] (1).

12. Annals of Mathematical Statistics : Vol. 11 (1-4), 1940 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1940Availability: Copies available for loan: IASRI Library [WIL] (1).

13. Annals of Mathematical Statistics : Vol. 11 , 1940 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1940Availability: Copies available for loan: IASRI Library [WIL] (2).

14. Annals of Mathematical Statistics : Vol. 12 , 1941 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1941Availability: Copies available for loan: IASRI Library [WIL] (2).

15. Annals of Mathematical Statistics : Vol. 13 , 1942 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1942Availability: Copies available for loan: IASRI Library [WIL] (2).

16. Annals of Mathematical Statistics : Vol. 14 (2-4), 1943 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1943Availability: Copies available for loan: IASRI Library [WIL] (1).

17. Annals of Mathematical Statistics : Vol. 14 , 1943 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1943Availability: Copies available for loan: IASRI Library [WIL] (2).

18. Annals of Mathematical Statistics : Vol. 15 , 1944 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1944Availability: Copies available for loan: IASRI Library [WIL] (1).

19. Annals of Mathematical Statistics : Vol. 16 , 1945 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1945Availability: Copies available for loan: IASRI Library [WIL] (2).

20. Annals of Mathematical Statistics : Vol. 17 (1-4 ), 1946 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1946Availability: Copies available for loan: IASRI Library [WIL] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.